Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 17 (2010), pp. 57-100. Download full version Download PDF PDF (582 KB)
Communicated with Miroslav Haviar
Received on 26. January 2010
Last revision on 24. September 2010
Accepted on 22. October 2010
Published online on 1. December 2010

Categorically-Algebraic Dualities
by Sergey A. Solovyov

Abstract
Keywords
bounded distributive lattice, categorically-algebraic topology, equivalence of categories, fuzzy (set; topology), (left; right) adjoint functor, (localic) alge- bra, (natural; Priestley; Stone) duality, relational (reduct; structure), sober topological space, spatial localic algebra, variety, (weak-) quasi-Stone algebra.
Mathematics Subject Classification
(2010) 08C20, 03E72, 54A40, 06D05, 18B30, 18A40.
BibTeX reference
@ARTICLE{aumb1704,
  author = {Sergey A. Solovyov},
  title = {Categorically-Algebraic Dualities},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2010},
  volume = {17},
  pages = {57--100},
  isbn = {987-80-557-0083-0}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016